# SDR YENA2023090501034

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 63,015 hours, 22,493 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Part number: 664700500A4D
- Part serial: 3913
- Condition: Failed
- Location: 5ga2
- Part time: 15 hours, 8 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#193, BOS-DEN.  AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO BOS.   ANTI ICE STBY PITOT ON ECAM DURING FLIGHT; THIS DEFECT IS CORRELATED WITH DEFECT 3546754, ITEM 2 (L/G SYS DISAGREE ON ECAM AFTER LANDING). CLEARING OF DEFECT 3546754, ITEM 2 (PERFORMED FIM TASK 32-31-00-810-815-A. ALL TESTS PASSED UP TO PARA 4A 10. FAULT LEG STORED IN GROUND SCAN OF LGICU 2. PERFORMED FIM TASK 32-31-00-810-850-A. HAD FAULT CODE H138 UNDER TROUBLESHOOTING ON LGICU 2. AS PRECAUTIONARY REMOVED AND REPLACED LGICU 2 IAW AMM 32-31-71. OPS CHECK GOOD AT THIS TIME.
